# SDR 99FDEA00123

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65425451
- Condition: Corroded
- Location: Bs 440-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRO418, FOUND CORROSION ON WEB AT BS 440 TO 650 LBL 60 TO 65 WL 208.1. *S/D* REMOVED AND REPLACED WEB PER EA 7-5310-43763.
